On irreducible components of a Weierstrass-type variety

Tom 67 / 1997

Romuald Janik Annales Polonici Mathematici 67 (1997), 169-178 DOI: 10.4064/ap-67-2-169-178

Streszczenie

We give a characterization of the irreducible components of a Weierstrass-type (W-type) analytic (resp. algebraic, Nash) variety in terms of the orbits of a Galois group associated in a natural way to this variety. Since every irreducible variety of pure dimension is (locally) a component of a W-type variety, this description may be applied to any such variety.

Autorzy

  • Romuald Janik

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek